Title: Constructing infra-nilmanifolds admitting an Anosov diffeomorphism
Authors: Dekimpe, Karel * ×
Verheyen, Kelly * #
Issue Date: 2011
Publisher: Academic Press
Series Title: Advances in Mathematics vol:228 issue:6 pages:3300-3319
ISSN: 0001-8708
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science